# SDR UIEA2019080204924

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 284
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - PILOT R/H FOOT PEDAL AREA I/B PANEL SUPPORT WEB CRACKED.  REPAIRED PANEL SUPPORT WEB CRACK AREAS IAW RI-53-00-13638 REV. A.
